MAUDE Adverse Event Report: ICU Medical Slovakia s.r.o 16 cm (6.5") Smallbore Ext Set w/MicroClave® Clear, 0.2 Micron Positive Filter,; Stopcock, I.V. Set

ICU Medical Slovakia s.r.o 16 cm (6.5") Smallbore Ext Set w/MicroClave® Clear, 0.2 Micron Positive Filter,; Stopcock, I.V. Set
Catalog Number 011-MC33038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
16 cm (6.5") Smallbore Ext Set w/MicroClave® Clear, 0.2 Micron Positive Filter,
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU Medical Slovakia s.r.o
albert einsteinweg 11
roemond NA 6045 GX
NL  6045 GX
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50924551
Report Number3009225128-2026-00002
Device Sequence Number5777229
Product Code FMG
UDI-Device Identifier00840619053727
UDI-Public(01)00840619053727
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC33038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 YR
Patient SexMale